# SDR UIEA99046

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 2572 · Electronic Shelf Section
- Part: E42 Rack
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED VISUAL INSPECTION OF THE SAT-COM RACK ASSEMBLY (E42) PER ATLAS AIR W.O. NR 1121207 (REF EO NR 121207/01), CRACKS WERE DISCOVERED ON THE BOTTOM LT FORWARD FRAME CORNER STA 1600 ALONG WITH LOOSE RIVETS ON THE UPPER FORWARD END OF THE DIAGONAL BRACE CHANNEL.  REPAIRS ACCOMPLISHED PER ATLAS AIR EO NR 4453A002.  (X)
